# SDR DALA2017061104708

- Difficulty date: June 10, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 43,416 hours, 28,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 148-160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER WEB SURFACE BS 148 - 160, RBL 44.  REPAIRED IAW SRM 53-00-01, 51-10-03, 51-30-02, 51-30-05, AND 51-30-08.
